# SDR P5CA2022072000153

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 43,745 hours, 6,506 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flap
- Condition: Peeling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH W - #10 VC-FLAP SURFACE LSA FOUND PEELING OFF(REPAIR PERFORMED AS PER SRM 51-70-04 REPAIR7)
